Announcement

Collapse
No announcement yet.

Elmiron Is Making Me So Tired

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Elmiron Is Making Me So Tired

    I have been on elmiron for about 2 weeks and am already feeling much better than I was. The only thing is that I now feel very sluggish and tired Does this go away for some people after the body adjusts to it??

  • #2
    Sorry, I didn't have any tiredness with my Elmiron. I was really tired at first with Elavil and that settled down in about a week, so hopefully the sluggish effects of the Elmiron will settle down too. If it helps, Elmiron helped me so much! I had a nice 4mo remission thanks to it and the Elavil and IC diet. Hope it works for you!
    Leah

    Comment


    • #3
      MEME, Thanks for your response! I can live with being tired because I feel so much better on Elmiron. What does the Elavil do? Is it an antidepressant?
      I am happy for your remission!! Take care!

      Comment


      • #4
        Yes, its an antidepressent, but it also helps with pain. I couldn't tell you the exact medical reason for that, but it is proven to help with chronic pain. I got on Elavil at first because I was getting better on Elmiron but I was still having horrible anxiety about going anywhere because I was afraid that I would still have a flare. How lucky was I when in about 2wks I started to really actually feel better. My worst symptoms were the urgency and frequency, and pain in my urethra that made walking unbearable sometimes. The Elavil took all of that away. I was planning a cruise, so I was trying to get as better as I could, so I also stuck to the IC diet strictly and I really think that that was the combo that put me into remission. Elavil can make you really groggy, and it can make you gain weight (I gained 20lbs in 4mos), but to me to feel that much better was so worth it (and I probably could've been a little more active and ate a little less and not gained so much). I also notice now that I don't get as worked up as I used to. I don't know if that's from not feeling bad anymore or from the Elavil, but its a nice feeling. Elavil has sure helped a lot of us on here. Hope you find what works for you!

        Comment


        • #5
          It made me a little tired at first but give it a month and you should feel better. It works and that's what counts

          Comment

          Working...
          X